# SDR 07FDEA01344

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 692288217
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK OTBD  FAIRING ATTACH BRACKET IS CRACKED REMOVED AND REPLACED NR 6 FLAP TRACK OTBD BRACKET REF SRM 5130-2 PGS 3, 4 AND 5 AND SRM 51-20-031-7 PGS 1, 3  AND 7.
